# SDR 03FDEA00905

- Difficulty date: June 18, 2003
- Submitted: June 20, 2003
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727-200
- Aircraft serial: 21530
- Aircraft time: 35,970 hours, 24,123 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N00801   FRAME AT BS 640, LBL 3, WL 155 IS CRACKED ON UPPER FLANGE IN RADIUS.      CUTOUT CRACKED PORTION OF FRAME IN AREA OF 2.2 INCHES X 1.8 INCHES.  FABRICATED, ALODINED, PRIMED AND INSTALLED REPAIR DOUBLER ON FRAME BS 640, LBL 3, W/L 155 IAW SRM 51-40-3  FIG 1 AND 51-30-2  STEPS 4 AND 7.
